Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    tod682's Avatar
    tod682 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    366

    sleepless nights

    i inject twice a week on sunday and wednesday and on these night i never cant sleep . any suggestions on how to pass out ?

  2. #2
    lollipops is offline Associate Member
    Join Date
    Sep 2003
    Location
    us
    Posts
    343
    I need to know your cycle, but I would suggest some GABA or melatonin though. I like to take a some Nyquiol and a sleeping pill from time to time. It knocks me out. Tyneol PM is nice to. Let members know your cycle for the best results

  3. #3
    Ambulance's Avatar
    Ambulance is offline Member
    Join Date
    Aug 2003
    Location
    Under your bed.
    Posts
    765
    You're probably getting a rush from the experience of injecting. It's not the actual hormones in your body that are making it hard for you to sleep, its the process of putting it into your body. Compounds take a little while before they become active in your body so theres not really a possibility of those being whats keeping you up.

    In my opinion it's the process, jabbin' yourself and getting the energy rush from that.

    As said by Lolipops earlier, try some melatonin or tylenol PM. I myself recomend Melatonin, its VERY cheap and calms ya down pretty well. You can get it anywhere from GNC to Wal Mart.

  4. #4
    bor's Avatar
    bor
    bor is offline D-bol Poppin'
    Join Date
    Jun 2003
    Location
    Zagreb, Croatia
    Posts
    4,203
    Try doing some cardio in the evening..............don't go to bed hungry.............and if all else fails you could always get high..........

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •